Arnold diffusion in a priori chaotic symplectic maps

File Description SizeFormat 
art%3A10.1007%2Fs00220-017-2867-0.pdfPublished version842.43 kBAdobe PDFDownload
Title: Arnold diffusion in a priori chaotic symplectic maps
Author(s): Gelfreich, V
Turaev, D
Item Type: Journal Article
Abstract: We assume that a symplectic real-analytic map has an invaria nt nor- mally hyperbolic cylinder and an associated transverse hom oclinic cylinder. We prove that generically in the real-analytic category the bo undaries of the invariant cylinder are connected by trajectories of the map.
Publication Date: 24-Apr-2017
Date of Acceptance: 4-Jan-2017
URI: http://hdl.handle.net/10044/1/44044
DOI: https://dx.doi.org/10.1007/s00220-017-2867-0
ISSN: 1432-0916
Publisher: Springer Verlag (Germany)
Start Page: 507
End Page: 547
Journal / Book Title: Communications in Mathematical Physics
Volume: 353
Issue: 2
Copyright Statement: © The Author(s) 2017. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Keywords: Science & Technology
Physical Sciences
Physics, Mathematical
Physics
UNSTABLE HAMILTONIAN-SYSTEMS
TIME-SCALE SYSTEMS
UNBOUNDED ENERGY
PERIODIC PERTURBATIONS
INVARIANT-MANIFOLDS
DYNAMICAL-SYSTEMS
GEODESIC-FLOWS
INSTABILITY
ORBITS
TRANSITION
Mathematical Physics
0105 Mathematical Physics
0206 Quantum Physics
0101 Pure Mathematics
Publication Status: Published
Appears in Collections:Mathematics
Applied Mathematics and Mathematical Physics
Faculty of Natural Sciences



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons